# SDR RAIA960531

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Leaking
- Location: Rt Engine
- Part time: 8,831 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

JLN - FLT 7026 - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENACNE REPLACED RT P3 LINE.  PERFORMED GROUND RUNS, OPS CHECK GOOD.  (M)
